# SDR KBM2004F00083

- Difficulty date: January 9, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,124 hours
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP381210
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT BAGGAGE DOOR OPEN LIGHT COMES ON IN FLIGHT.  REMOVED AND REPLACED DOOR SWITCH.
